Weird side effect of CD

Discussion in 'Cambridge Weight Plan' started by polishrose, 10 March 2009.

  1. polishrose

    polishrose Well-Known Member

    Had my period 14 days ago...have had a little mini period for the last 3 days...I presume that's from CD?
  2. pete10141748

    pete10141748 Postaholic

    VLCD's can really mess with your cycle, so yeah it's most likey from that; some ladies say they don't have TOTM at all while on CD/LL, other's say they have a lot more.
  3. PurpleButterfly

    PurpleButterfly 16lb to go!

    Yeah my cycle has been totally messed up, my hormones are all over the place since starting this diet! Don't worry too much about it as long as you're not ill from it etc.
  4. kellymundy

    kellymundy Well-Known Member

    LOL!!! Sorry I find it really funny that the first person to answer is a guy!!!!:8855:
    Most blokes wouldn't know where to look when this sort of conversation was going on! Well done you Pete!!!!;)
  5. polishrose

    polishrose Well-Known Member

    LOL yes it made me giggle when I realised the first answer was a man :D When I did LL I had cycles much longer than normal, so I wasn't expecting anything else.
  6. GillyBee

    GillyBee Well-Known Member

    I have to say that in the 6 weeks of doing CD, I have had a cycle twice which is regular and I normally don't have a cycle at all.......:(
  7. pete10141748

    pete10141748 Postaholic

    lol I like medical / biology stuff way too much I guess :p

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.